# SDR QXEA9500367

- Difficulty date: November 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2727B
- Make and model: Swrngn SA227AC
- Aircraft serial: AC730
- System (JASC): 2620 · Extinguishing System
- Part: Connector
- Part number: 3219027001
- Condition: Disconnected
- Location: Cockpit
- Part time: 14,547 hours
- Stage of operation: IN
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NR 2 FIRE EXTINGUISHER E-LIGHT ILLUMINATED, BOTTLE PRESSURE NORMAL.  FOUND LOGIC MODULE CONNECTOR UNLATCHED AND LOOSE. RESECURED CONNECTOR AND TESTED SYSTEM.  AIRCRAFT RELEASED FOR SERVICE.
